# SDR DL72L000286

- Difficulty date: January 27, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507DA
- Make and model: Boeing 727232
- Aircraft serial: 21309
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE WORN VERT STAB LT SIDE JUST FWD OF SLIDING SEAL.  REMOVED DAMAGED AREA AND DRILLED UP REPAIR PER SRM 55-30-6D.  INSTALLED REPAIR PER SRM 55-30-6D.
